MAUDE Adverse Event Report: CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER

CURE MEDICAL LLC CURE CATHETER; URINARY CATHETER
Model Number M10
Medical Device Problem Codes Material Separation (1562); Cut In Material (2454)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 09/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An incomplete used device was returned.Evaluation of returned incomplete device confirmed catheter tip detached.The original device packaging was not returned.User stated he did not examine catheter or packaging before use.Since an incomplete device was returned and the user is unable to provide details of the condition of the device prior to use, only a partial device evaluation is possible.The partial device evaluation is insufficient to determine the root cause of the defect.
 
Event or Problem Description
User/patient had difficulty placing catheter and when nurse removed it from the monti channel she noticed the tip was broken off.User did not examine catheter or packaging prior to use.Eighteen days after the event the patient underwent a cytoscopy to remove the catheter tip from his bladder during a scheduled surgical procedure unrelated to the event.Event did not affect ability to catheterize patient.The catheter tip was successfully removed during the procedure without complication.

Brand Name
CURE CATHETER
Common Device Name
URINARY CATHETER
Manufacturer (Section D)
CURE MEDICAL LLC
3471 via lido, #211
newport beach CA 92663
MDR Report Key6985594
Report Number3005471919-2017-00004
Device Sequence Number10892372
Product Code EZD
UDI-Device Identifier00815947020017
UDI-Public(01)00815947020017(17)220228(10)170303-1(241)M10
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K072539
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2022
Device Model NumberM10
Device Catalogue NumberM10
Device Lot Number170303-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/20/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/27/2017
Initial Report FDA Received Date10/27/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age6 YR
Patient Weight16